MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT B12 REAGENT KIT; RADIOASSAY, VITAMIN B12

A.I.D.D LONGFORD ARCHITECT B12 REAGENT KIT; RADIOASSAY, VITAMIN B12
Model Number 7K61-37
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated architect b12 result for one patient.The following data was provided (customer¿s reference range is 211-911 pg/ml): patient # initial result, on (b)(6) 2020, was 240, repeats were 197 and 160 pg/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect b12 results included a search for similar complaints, and the review of complaint text, trending data, labeling, device history records.Trending review determined no related trend for the product.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Device history record review on lot number 12324ui00 did not identify any non-conformances or deviations with the likely cause lot.Return testing was not completed, as returns were not available.Labeling was reviewed and found to adequately address the issue under review.The overall performance of architect b12 reagents in the field was reviewed using data gathered via abbottlink from customers worldwide and suggested that the performance is acceptable.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of architect b12, lot number 12324ui00, was identified.

Brand Name
ARCHITECT B12 REAGENT KIT
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key10951364
Report Number3005094123-2020-00273
Device Sequence Number3189423
Product Code CDD
UDI-Device Identifier00380740014193
UDI-Public00380740014193
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2020
Device Model Number7K61-37
Device Catalogue Number07K61-37
Device Lot Number12324UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR51357; ARC I2000SR INST, 03M74-02, ISR51357